# SDR FDEA2018091422475

- Difficulty date: September 12, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 66,902 hours, 24,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 111N52073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT MAIN CABIN FLOOR STRUCTURE "T" CHORD STA 1070 BLB 44.5. FOUND TO BE OUT LIMITS IAW SRM 53-40-01, SRM 53-00-51-1A. REMOVED, FABRICATED NEW "T" CHORD FROM BAC1506-1108, AND INSTALLED NEW "T" CHORD SECTION TO MAIN CABIN FLOOR STRUCTURE STA 1040-STA 1080 LBL 44.5 IAW SRM 51-40-02-0G, DWG 111N5201 REV  REV E & DWG 111N5207 REV C.
